# SDR SWAA2022102563698

- Difficulty date: October 23, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N8680C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36737
- Aircraft time: 22,631 hours, 10,675 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR SLIDE FELL OUT OF CONTAINER / [01] REINSTALLED SLIDE IAW AMM 25-66-01
